Georgian Mathematical Journal, ( ISI ), Volume (22), No (2), Year (2015-6) , Pages (1-6)

Title : ( Shadowing and average shadowing properties for iterated function systems )

Authors: Ali Reza Zamani Bahabadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper, we introduce the definitions of shadowing and average shadowing properties for iterated function systems and give some examples characterizing these definitions. We prove that an iterated function system has the shadowing property if and only if the step skew product corresponding to the iterated function system has the shadowing property. Also, we study some notions such as transitivity, chain transitivity, chain mixing and mixing for iterated function systems.

Keywords

, Shadowing property, average shadowing property, iterated function systems
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047372,
author = {Zamani Bahabadi, Ali Reza},
title = {Shadowing and average shadowing properties for iterated function systems},
journal = {Georgian Mathematical Journal},
year = {2015},
volume = {22},
number = {2},
month = {June},
issn = {1072-947X},
pages = {1--6},
numpages = {5},
keywords = {Shadowing property; average shadowing property; iterated function systems},
}

[Download]

%0 Journal Article
%T Shadowing and average shadowing properties for iterated function systems
%A Zamani Bahabadi, Ali Reza
%J Georgian Mathematical Journal
%@ 1072-947X
%D 2015

[Download]